Suzanne Robertson

Assistant Professor Department of Mathematics and Applied Mathematics
srobertson7@vcu.edu
(804) 828-2912

Webpage: www.people.vcu.edu/~srobertson7

EDUCATION

Ph.D. in Applied Mathematics, University of Arizona, Tucson, AZ 2009

 Title: Spatial Patterns in Stage-Structured Populations with Density Dependent Dispersal

 Advisor: Prof. Jim Cushing

 B.S. in Mathematics (Chemistry minor), College of William & Mary, Williamsburg, VA 2003

RESEARCH

I am interested in discrete and continuous dynamical systems with applications in ecology and epidemiology.

SELECTED PUBLICATIONS

Robertson, S.L., Eisenberg, M.C. and Tien, J. 2013. Heterogeneity in multiple transmission pathways: modeling the spread of cholera and other waterborne disease in networks with a common water source, Journal of Biological Dynamics, 7(1): 254-275

Eisenberg, M.C., Robertson, S.L. and Tien, J. 2013. Identifiability and estimation of multiple transmission pathways in cholera and waterborne disease. Journal of Theoretical Biology, 324(7): 84-102

Robertson, S.L. and Hamilton, I.M. 2012. Habitat selection under the risk of infectious disease. Evolutionary Ecology Research, 14: 51-72

Robertson, S.L., Cushing, J.M. and Costantino, R.F. 2012. Life stages: interactions and spatial patterns. Bulletin of Mathematical Biology, 74: 491-508

Robertson, S.L. and Cushing, J.M. 2012. A bifurcation analysis of stage-structured density dependent integrodifference equations. J. Math. Anal. Appl., 388(1): 490-499

Robertson, S.L. and Cushing, J.M. 2011. Spatial segregation in stage-structured populations with an application to Tribolium. Journal of Biological Dynamics, 5(5): 398-409

Honors and Professional Activities

Editorial Board, Natural Resource Modeling

Reviewer for Journal of Mathematical Biology, Journal of Theoretical Biology, Journal of Biological Dynamics, Journal of Nonlinear Science, Applicable Analysis